Alert archive / Mississippi / Flash Flood Warnings in 2015

Flash Flood Warning 60, NWS Memphis, TN

July 3, 20159 counties in Mississippi

NWS Memphis, TN issued this flash flood warning at Jul 3, 2015, 3:13 AM CDT for 9 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2015, 3:13 AM CDT (08:13 UTC)
Expired
Jul 3, 2015, 6:15 AM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Benton County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Prentiss County, MS, Tippah County, MS, Tishomingo County, MS, Union County, MS

The radar

The Columbus AFB radar (KGWX), 90 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 8.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2015-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 531 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2015-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
531 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1501 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

990 
WGUS54 KMEG 030813
FFWMEG
MSC009-057-071-081-093-117-139-141-145-031115-
/O.NEW.KMEG.FF.W.0060.150703T0813Z-150703T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
313 AM CDT FRI JUL 3 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN BENTON COUNTY IN NORTHEASTERN MISSISSIPPI...
  NORTHERN ITAWAMBA COUNTY IN NORTHEASTERN MISSISSIPPI...
  NORTHEASTERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
  PRENTISS COUNTY IN NORTHEASTERN MISSISSIPPI...
  SOUTHEASTERN MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...
  TIPPAH COUNTY IN NORTHEASTERN MISSISSIPPI...
  NORTHERN LEE COUNTY IN NORTHEASTERN MISSISSIPPI...
  UNION COUNTY IN NORTHEASTERN MISSISSIPPI...
  SOUTHERN TISHOMINGO COUNTY IN NORTHEASTERN MISSISSIPPI...

* UNTIL 615 AM CDT

* AT 311 AM CDT...FIRE DEPARTMENT ESTIMATES 2 TO 4 INCHES OF RAIN HAS
  OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BOONEVILLE...NEW ALBANY...HOLLY SPRINGS...RIPLEY...BALDWYN...
  TISHOMINGO STATE PARK...SALTILLO...GUNTOWN...BELMONT...BLUE
  MOUNTAIN...ECRU...JUMPERTOWN...TISHOMINGO...CAMBRIDGE...BLAIR...NEW
  HARMONY...WHEELER...KEOWNVILLE...BETHLEHEM AND THRASHERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3436 8817 3439 8951 3475 8944 3483 8909
      3480 8875 3476 8875 3476 8837 3477 8836
      3475 8812

$$
1 follow-up statement
549 
WGUS74 KMEG 031022
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
522 AM CDT FRI JUL 3 2015

MSC009-057-071-081-093-117-139-141-145-031115-
/O.CON.KMEG.FF.W.0060.000000T0000Z-150703T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON MS-ITAWAMBA MS-LAFAYETTE MS-PRENTISS MS-MARSHALL MS-TIPPAH MS-
LEE MS-UNION MS-TISHOMINGO MS-
522 AM CDT FRI JUL 3 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
SOUTHERN BENTON...NORTHERN ITAWAMBA...NORTHEASTERN LAFAYETTE...
PRENTISS...SOUTHEASTERN MARSHALL...TIPPAH...NORTHERN LEE...UNION AND
SOUTHERN TISHOMINGO COUNTIES...

AT 522 AM CDT...DOPPLER RADAR ESTIMATES 3 TO 5 INCHES OF RAIN HAS
OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOONEVILLE...NEW ALBANY...HOLLY SPRINGS...RIPLEY...BALDWYN...
TISHOMINGO STATE PARK...SALTILLO...GUNTOWN...BELMONT...BLUE
MOUNTAIN...ECRU...JUMPERTOWN...TISHOMINGO...CAMBRIDGE...BLAIR...NEW
HARMONY...WHEELER...KEOWNVILLE...BETHLEHEM AND THRASHERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3436 8817 3439 8951 3475 8944 3483 8909
      3480 8875 3476 8875 3476 8837 3477 8836
      3475 8812

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 11:53 PM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, Jul 2, 11:53 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1153 PM CDT THU JUL 2 2015

.UPDATE...

UPDATED FOR THE 06Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 839 PM CDT THU JUL 2 2015/

UPDATE...

AT MID EVENING...SCATTERED SHOWERS AND STORMS WERE ACROSS THE
NORTHERN THIRD OF THE CWA. WHILE A SEVERE STORM CANNOT BE RULED
OUT...THE PRIMARY THREATS FROM THESE STORMS SHOULD BE LIGHTNING AND
HEAVY RAIN. STORMS HAVE BEEN PRODUCING AROUND 1 INCH/HOUR
ACCUMULATION BASED ON DUAL POL RADAR ESTIMATES. A SHORTWAVE
APPROACHING FROM THE NORTHWEST SHOULD ASSIST IN ADDITIONAL STORM
DEVELOPMENT. OVERNIGHT...WE WILL NEED TO WATCH FOR TRAINING OF
STORMS WHICH WOULD INCREASE ACCUMULATION AND FLASH FLOOD POTENTIAL.

OVERALL FORECAST APPEARS IN GOOD SHAPE. WILL ADJUST THE 00-06Z QPF
TO BETTER FIT CURRENT TRENDS. SHORT-TERM GUIDANCE /HRRR AND 18Z NAM/
SUGGEST AREA OF SHOWERS/STORMS WILL SAG SOUTH THROUGH THE NIGHT AS
CURRENTLY DEPICTED. TIMING/LOCATION OF AREAS OF SHOWERS/STORMS ON
FRIDAY WILL LARGELY DEPEND ON OVERNIGHT EVOLUTION OF CURRENT
CONVECTION.

GW

PREV DISCUSSION... /ISSUED 214 PM CDT THU JUL 2 2015/

DISCUSSION...

CLOUDS BEGINNING TO ERODE...WITH ATMOSPHERE FINALLY SEEING A SLOW
DESTABILIZATION. A FEW STORMS ON RADAR HAVE POPPED UP ACROSS
NORTHWEST TENNESSEE...BUT HAVE REMAINED BELOW SEVERE LIMITS. STORM
COVERAGE HAS ALSO REMAINED STEADY. CURRENT TEMPERATURES ARE
RUNNING IN THE LOW TO MID 80S WITH BREEZY SOUTHWEST WINDS. HIGHS
SHOULD CLIMB TO THE MID AND UPPER 80S WITH A MIX OF CLOUDS AND SUN.

FOR TONIGHT THROUGH SATURDAY...MAIN FOCUS FOR SCATTERED SHOWERS
AND STORMS WILL BE JUST ALONG AND SOUTH OF A WEAK COLD FRONT
RUNNING FROM NORTHWEST ARKANSAS TO THE OHIO RIVER...WHILE A
SERIES OF SHORTWAVES DROP SOUTHEAST FROM THE CENTRAL PLAINS. THE
FIRST WAVE WILL ARRIVE LATE THIS EVENING WHICH COULD PROVIDE FOR
MORE ORGANIZED ACTIVITY. MODELS HOWEVER HAVE BEEN VERY BULLISH
WITH THIS SCENARIO...LEADING TO MUCH HIGHER QPF...BUT ONLY
PORTIONS OF NORTHWEST TENNESSEE HAS REALLY SEEN THIS ACTION.
SO AM A BIT HESITANT ON KEEPING POPS HIGHER THAN 60 PERCENT
BEYOND THE FIRST 12 HOURS. THERE ARE JUST TOO MANY FACTORS THAT
COULD MUCK UP THE AREA...COLD POOLS...LOW LEVEL CLOUD COVER...ETC.
THIS IN TURN WOULD LEAD TO PROLONGED STABILITY DURING THE
DAY...GENERATING ONLY WIDELY ISOLATED ACTIVITY LATE IN THE
AFTERNOON AND EVENING.

THE SEVERE WEATHER THREAT WILL REMAIN LOW THROUGH THE
PERIOD...WITH AREAS ALONG AND NORTH OF INTERSTATE FORTY SEEING
THE GREATEST AMOUNT OF BULK SHEAR...25 TO 30 KTS...WITH THE
APPROACHING WAVE. THE WORST THREAT THE NEXT 48 HOURS WILL CONTINUE
TO BE VERY LOCALIZED FLASH FLOODING...SUCH AS WAS SEEN IN OBION
COUNTY LAST NIGHT. DUE TO RAIN CHANCES AND SIGNIFICANT CLOUD COVER
HIGH TEMPERATURES WILL REMAIN BELOW NORMAL FRIDAY AND SATURDAY
WITH NEAR NORMAL LOWS.

SUNDAY THROUGH THURSDAY...A WEAKER NORTHWEST UPPER FLOW IS
PROJECTED TO SLOWLY DEVELOP OVER THE MID MISSISSIPPI VALLEY AS
HEIGHTS BUILD IN THE OHIO VALLEY AND GREAT LAKES. TEMPERATURES
WILL SLOWLY CREEP BACK UP TO THE UPPER 80S AND LOW 90S..OR NEAR
NORMAL FOR EARLY JULY. CONVECTION WILL BE MORE DIURNALLY DRIVEN
WITH MAX HEATING AND WILL LIKELY BECOME MORE ISOLATED IN COVERAGE.

JAB

&&

.AVIATION...
06Z TAF CYCLE

VFR CONDITIONS WILL BE FOUND DURING MOST OF THE FORECAST PERIOD.
SHOWERS AND THUNDERSTORMS ARE MOVING ACROSS MAINLY THE NORTHERN
HALF OF THE FORECAST AREA BUT SHOULD INCREASE IN AREAL COVERAGE
OVERNIGHT. MORE THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE
DAY AND EARLY EVENING HOURS ON FRIDAY. ANY OF THE THUNDERSTORMS
MAY PRODUCE A BRIEF PERIOD OF MVFR CEILINGS AND VISIBILITIES.
WINDS WILL BE MAINLY FROM THE SOUTHWEST AT 5 TO 10 KNOTS FOR MUCH
OF THE FORECAST PERIOD.

ARS

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jul 2, 2:19 PM CDT, 12 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
219 PM CDT THU JUL 2 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-032130-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
219 PM CDT THU JUL 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE MID
SOUTH LATE THIS AFTERNOON AND TONIGHT...ESPECIALLY ALONG AND
NORTH OF A LINE FROM FORREST CITY ARKANSAS TO PICKWICK DAM
TENNESSEE. DAMAGING WINDS WILL BE THE PRIMARY THREAT FOR ANY
THUNDERSTORMS THAT REACH SEVERE LIMITS. LOCALIZED FLASH FLOODING
FROM HEAVY RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL UPPER LEVEL DISTURBANCES THROUGHOUT HOLIDAY WEEKEND MAY
PRODUCE A FEW STRONG TO SEVERE STORMS ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO
TONIGHT...AND POSSIBLY AT TIMES FRIDAY INTO THE UPCOMING HOLIDAY
WEEKEND IN SUPPORT OF SEVERE WEATHER OPERATIONS.

JAB

In the hours before

Special weather statement, Jul 2, 9:13 PM CDT, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
913 PM CDT THU JUL 2 2015

ARZ018-026-028-MOZ113-030245-
CRAIGHEAD AR-MISSISSIPPI AR-GREENE AR-DUNKLIN MO-
913 PM CDT THU JUL 2 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 945 PM CDT FOR...

NORTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN GREENE COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN DUNKLIN COUNTY IN SOUTHEASTERN MISSOURI...

AT 913 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR PARAGOULD...MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTHEASTERN CRAIGHEAD...NORTHWESTERN MISSISSIPPI...
SOUTHEASTERN GREENE AND SOUTHWESTERN DUNKLIN COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

LAT...LON 3595 9064 3612 9057 3603 9008 3577 9019
TIME...MOT...LOC 0213Z 289DEG 28KT 3601 9052
Special weather statement, Jul 2, 9:35 PM CDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
935 PM CDT THU JUL 2 2015

ARZ026>028-030315-
CRAIGHEAD AR-MISSISSIPPI AR-POINSETT AR-
935 PM CDT THU JUL 2 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 1015 PM CDT FOR...

SOUTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
WEST CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS...

AT 934 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR GREENFIELD...OR NEAR JONESBORO...MOVING EAST AT 30
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN SOUTHEASTERN CRAIGHEAD...WEST CENTRAL MISSISSIPPI AND
NORTHEASTERN POINSETT COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3568 9087 3585 9080 3572 9017 3546 9028
TIME...MOT...LOC 0234Z 289DEG 28KT 3574 9075
Special weather statement, Jul 2, 11:03 PM CDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1103 PM CDT THU JUL 2 2015

ARZ009-018-MOZ113-030430-
GREENE AR-CLAY AR-DUNKLIN MO-
1103 PM CDT THU JUL 2 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 1130 PM CDT FOR...

NORTHEASTERN GREENE COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS...
EAST CENTRAL DUNKLIN COUNTY IN SOUTHEASTERN MISSOURI...

AT 1103 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR GREENWAY...OR NEAR
RECTOR...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTHEASTERN GREENE...SOUTHEASTERN CLAY AND EAST CENTRAL
DUNKLIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3624 9039 3642 9037 3642 8997 3616 8999
TIME...MOT...LOC 0403Z 274DEG 21KT 3633 9029
Special weather statement, Jul 2, 11:10 PM CDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1110 PM CDT THU JUL 2 2015

MSZ001-002-TNZ048>050-088-089-030500-
MARSHALL MS-DE SOTO MS-TIPTON TN-LAUDERDALE TN-SHELBY TN-HAYWOOD TN-
FAYETTE TN-
1110 PM CDT THU JUL 2 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL MIDNIGHT CDT FOR...

NORTHWESTERN MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHERN DE SOTO COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHEASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
SHELBY COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
WESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...

AT 1108 PM CDT...GUSTY OUTFLOW WINDS WILL MOVE ACROSS THE MEMPHIS
METRO AREA...AND INTO SOUTHWESTERN TENNESSEE AND NORTHWESTERN
MISSISSIPPI. WIND GUSTS OF UP TO 40 MPH ARE POSSIBLE.

BEHIND THE GUSTY WINDS...SCATTERED THUNDERSTORMS WILL MOVE THROUGH.
THESE STORMS WILL BRING LIGHTNING AND BRIEF BUT HEAVY RAINFALL.

PEOPLE IN NORTHWESTERN MARSHALL...NORTHERN DE SOTO...SOUTHEASTERN
TIPTON...SOUTHEASTERN LAUDERDALE...SHELBY...SOUTHWESTERN HAYWOOD AND
WESTERN FAYETTE COUNTIES SHOULD REMAIN ALERT AS THE WINDS AND STORMS
MOVE THROUGH.

LAT...LON 3528 8996 3560 8957 3556 8921 3491 8955
      3492 9022
TIME...MOT...LOC 0408Z 274DEG 21KT 3513 8992
Local storm report, Jul 2, 11:43 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1143 PM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HAIL             PIGGOTT                 36.38N 90.20W
07/02/2015  E0.88 INCH       CLAY               AR   PUBLIC

            NICKEL SIZE HAIL IN PIGGOTT ALONG WITH 50 MPH WINDS WHICH
            KNOCKED DOWN SOME LIMBS AND SMALL PIECES OF SHINGLES FROM
            OLDER BUILDINGS.

&&

ARS
Local storm report, Jul 3, 12:13 AM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1213 AM CDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     FLASH FLOOD      3 S PARAGOULD           36.01N 90.51W
07/03/2015                   GREENE             AR   PUBLIC

            PICTURE ON TWITTER SHOWS FLOOD WATER UP TO THE KNEES OF A
            RESIDENT IN THE CARRIAGE HILLS SUBDIVISION SOUTH OF
            PARAGOULD.

&&

JPM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 5:10 AM CDTFlash Flood WarningMEGCalhoun, Itawamba, Lafayette, Lee, Pontotoc, Yalobusha3 hr
Jul 3, 5:17 AM CDTFlash Flood WarningMEGCoahoma, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha3 hr
Jul 3, 5:55 AM CDTSpecial Weather StatementMEGItawamba, Monroe35 min
Jul 3, 7:52 AM CDTFlash Flood WarningMEGDeSoto, Marshall6 hr
Jul 3, 8:15 AM CDTFlash Flood WarningMEGBenton, Lafayette, Lee, Marshall, Prentiss, Tippah and 1 more3 hr
Jul 3, 8:31 AM CDTFlash Flood WatchMEGAlcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more34 hr
Jul 3, 8:31 AM CDTSpecial Weather StatementMEGMonroe44 min
Jul 3, 8:59 AM CDTFlash Flood WarningMEGItawamba, Lee, Pontotoc, Prentiss, Tishomingo9 hr
Jul 3, 9:13 AM CDTSpecial Weather StatementMEGPontotoc47 min
Jul 3, 9:30 AM CDTFlash Flood WarningMEGCalhoun, Lafayette, Pontotoc3 hr
Jul 3, 10:02 AM CDTSevere Thunderstorm WarningMEGDeSoto, Tate, Tunica30 min
Jul 3, 11:09 AM CDTFlash Flood Warning EmergencyMEGBenton, Lafayette, Lee, Marshall, Pontotoc, Prentiss and 2 more6 hr
Jul 3, 11:10 AM CDTRiver Flood WarningMEGLafayette, Marshall, Union56 hr
Jul 3, 11:30 AM CDTRiver Flood WarningMEGLee22 hr
Jul 3, 2:00 PM CDTFlash Flood WarningMEGCalhoun, Lafayette, Panola, Pontotoc, Yalobusha3 hr
Jul 3, 2:08 PM CDTRiver Flood WarningMEGMonroe5 days
Jul 3, 2:08 PM CDTRiver Flood WarningMEGMonroe68 hr
Jul 3, 4:57 PM CDTAreal Flood WarningMEGCalhoun, Chickasaw, Lafayette, Panola, Pontotoc, Yalobusha6 hr
Jul 3, 5:11 PM CDTAreal Flood WarningMEGBenton, Lafayette, Lee, Marshall, Pontotoc, Prentiss and 2 more6 hr
Jul 3, 5:58 PM CDTAreal Flood WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc, Prentiss and 1 more6 hr

Nearby

Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.